Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 162, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 16, 2011, 10:10 PM EDT for Glynn County, Wayne County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2011, 10:10 PM EDT (02:10 UTC)
- Expired
- Jun 16, 2011, 10:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Glynn County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 104 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1660 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1834 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
488
WUUS52 KJAX 170210
SVRJAX
GAC127-305-170245-
/O.NEW.KJAX.SV.W.0162.110617T0210Z-110617T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1010 PM EDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
NORTHWESTERN GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 1045 PM EDT
* AT 1010 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MOUNT PLEASANT...OR 10 MILES SOUTH OF GARDI...AND
MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
PLEASANT AND EVERETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3130 8173 3134 8174 3137 8182 3147 8185
3153 8166 3149 8164 3149 8162 3147 8161
3145 8161 3143 8160 3135 8151
TIME...MOT...LOC 0210Z 253DEG 18KT 3141 8172
$$
HESS1 follow-up statement
342
WWUS52 KJAX 170242
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1042 PM EDT THU JUN 16 2011
GAC127-305-170252-
/O.EXP.KJAX.SV.W.0162.000000T0000Z-110617T0245Z/
WAYNE GA-GLYNN GA-
1042 PM EDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES WILL EXPIRE AT 1045 PM EDT...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3130 8173 3134 8174 3137 8182 3147 8185
3153 8166 3149 8164 3149 8162 3147 8161
3145 8161 3143 8160 3135 8151
TIME...MOT...LOC 0242Z 253DEG 18KT 3146 8154
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 8:05 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 16, 8:05 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 805 PM EDT THU JUN 16 2011 ...ISOLATED STRONG/SEVERE STORMS POSSIBLE THROUGH MIDNIGHT... .UPDATE...A POTENT UPPER LEVEL SHORT WAVE TROUGH WAS ENHANCING CONVECTION ALONG A LINGERING TROUGH AXIS ACROSS OUR NW GA ZONES...SPECIFICALLY JEFF DAVIS AND COFFEE COUNTIES. THIS UPPER LEVEL ENERGY WILL TRANSLATE SSE THIS EVENING AND PHASE WITH THE LOW LEVEL SEA BREEZE MERGER NEAR THE ST JOHNS RIVER IN N FL AND OUR EASTERN GA ZONES. PLENTY OF DYNAMICAL FORCING (INCLUDING COLD 500 MB TEMPS OF -11 TO -12 DEG C) WILL CONTINUE A GOOD CHANCE OF TSTMS ACROSS OUR ZONES THIS EVENING WITH THE MAIN CONVECTIVE CONCERNS GUSTY WINDS AND HAIL. INCREASED POPS ACROSS THE CWA THROUGH 02Z. CONVECTION WILL DECREASE IN COVERAGE AND INTENSITY AROUND MIDNIGHT AS IT MOVES OFFSHORE WITH THE PASSING UPPER LEVEL DISTURBANCE. SMOKE FROM AREA WILDFIRES WILL IMPACT AREAS E AND NE OF THE FIRE SITES TONIGHT. FRI THE UPPER TROUGH LINGERS OVER THE SE REGION WITH ANOTHER ROUND OF AFTN/EVENING SHOWER AND STORM ACTIVITY ANTICIPATED. THE FOCUS FOR CONVECTION WILL BE ALONG THE ST JOHNS RIVER BASIN...WITH WET DOWN BURSTS AND HAIL THE MAJOR CONCERNS GIVEN COLD TEMPS ALOFT. && .AVIATION...SO FAR VFR CONDS PREVAIL AT ALL TAF SITES THIS EVENING...BUT STILL EXPECT AT LEAST ISOLD TSTM ACTIVITY AS MID LEVEL TROF PUSHES INTO THE REGION AND HAVE KEPT VCTS IN THROUGH 06Z. AFTER 06Z WITH WINDS SETTLING INTO A SWLY DIRECTION EXPECT SMOKE TO IMPACT ALL TAF SITES WITH THE BEST CHANCES AT KSSI WHICH WILL BE DOWNWIND OF ALL OF THE SERN GA FIRES...ALTHOUGH A MIXTURE OF SMOKE/FOG WILL BE POSSIBLE AT KGNV/KVQQ OVER INLAND AREAS. FOR FRIDAY...HAVE KEPT 5-6SM FU HZ IN AT ALL TAF SITES WITH VCTS AFTER 18Z AS ANOTHER DAY OF ATLC COAST SBRZ ISOLD TSTM ACTIVITY POSSIBLE. && .MARINE... SOUTH WINDS 15 KNOTS WILL VEER TO THE SOUTHWEST 10 TO 15 KNOTS AFTER MIDNIGHT. WINDS SHOULD STAY JUST BELOW HEADLINE LEVELS WITH SEAS GENERALLY IN THE 2-4 FT RANGE. WILL NEED TO WATCH OUT FOR TSTMS MOVING FROM THE LAND INTO THE COASTAL WATERS LATE THIS EVENING AND INTO THE OVERNIGHT HOURS. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 96 71 96 / 60 20 20 30 SSI 74 91 76 90 / 60 30 30 10 JAX 71 95 71 92 / 60 40 20 30 SGJ 72 91 74 90 / 50 20 20 10 GNV 71 94 71 95 / 30 20 20 20 OCF 71 95 71 96 / 20 30 20 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/HESS/PRESNALL
Hazardous weather outlook, Jun 16, 6:00 AM EDT, 16 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 600 AM EDT THU JUN 16 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-171030- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 600 AM EDT THU JUN 16 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TODAY... ...SMOKE FROM WILDFIRES WILL CONTINUE TO IMPACT PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA... ...HEAT INDICES FROM 102 TO 107 THIS AFTERNOON... SCATTERED THUNDERSTORMS WILL WEAKEN DURING THE MORNING HOURS. HOWEVER...MORE STORMS ARE EXPECTED TO DEVELOP BY THE AFTERNOON. ISOLATED STORMS WILL BE STRONG TO SEVERE WITH GUSTY WINDS... HAIL...AND FREQUENT LIGHTNING STRIKES. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE ACROSS PORTIONS OF INTERIOR NORTH FLORIDA. SMOKE FROM SEVERAL WILDFIRES WILL AFFECT AREAS GENERALLY NEAR AND EAST OF A WAYCROSS TO LAKE CITY TO OCALA LINE. RESIDENTS WITH RESPIRATORY PROBLEMS SHOULD CONSIDER STAYING INDOORS AS MUCH AS POSSIBLE. VISIBILITIES HAVE IMPROVED TEMPORARILY THIS MORNING DUE TO A GUST FRONT FROM THUNDERSTORMS. HOWEVER...VISIBILITIES MAY BE REDUCED TO BELOW 3 MILES AT TIMES LATER TODAY...AND THIS MAY CREATE HAZARDOUS DRIVING CONDITIONS. SMOKE WILL MIX WITH FOG EARLY THIS MORNING NEAR RECENT RAIN AREAS. HOT TEMPERATURES AND INCREASING HUMIDITIES WILL LEAD TO HEAT INDEX READINGS OF 102 TO 107 ACROSS THE AREA THIS AFTERNOON. RESIDENTS SHOULD DRINK PLENTY OF FLUIDS IF WORKING OR PLAYING OUTSIDE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING. A FEW PULSE STRONG TO SEVERE STORMS ARE POSSIBLE EACH DAY WHICH COULD PRODUCE WET DOWNBURSTS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. CARROLL
In the hours before
Local storm report, Jun 16, 6:28 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 4 NE SNIPESVILLE 31.80N 82.70W
06/16/2011 JEFF DAVIS GA 911 CALL CENTER
TREES WERE BLOWN DOWN AND BLOCKING JASPER COLSTON ROAD AT
THE BROXTON HIGHWAY.
0618 PM TSTM WND DMG 5 SSW HAZLEHURST 31.79N 82.62W
06/16/2011 JEFF DAVIS GA 911 CALL CENTER
TREES WERE BLOWN DOWN ALONG BELL TELEPHONE ROAD.
0618 PM FLOOD 4 NE SNIPESVILLE 31.80N 82.70W
06/16/2011 JEFF DAVIS GA 911 CALL CENTER
AREAL FLOODING DUE TO HEAVY RAINFALL WAS REPORTED AT THE
BROXTON HIGHWAY AND JASPER COLSTON ROAD. PORTIONS OF THE
ROADWAYS HAD TO BE CLOSED DUE TO FLOOD WATERS.
0618 PM FLOOD 5 SSW HAZLEHURST 31.79N 82.62W
06/16/2011 JEFF DAVIS GA 911 CALL CENTER
HEAVY RAINFALL CAUSED AREAL FLOODING ALONG BELL TELEPHONE
ROAD. COUNTY OFFICIALS HAD TO CLOSE PORTIONS OF THE
ROADWAY DUE TO FLOOD WATERS.
&&
AENYEDISpecial weather statement, Jun 16, 7:39 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
739 PM EDT THU JUN 16 2011
GAZ132-133-170015-
COFFEE-JEFF DAVIS-
739 PM EDT THU JUN 16 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
JEFF DAVIS AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 815 PM EDT...
AT 739 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST
OF SNIPESVILLE TO 2 MILES EAST OF PRIDGEN TO AMBROSE...MOVING EAST AT
15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PRIDGEN...AMBROSE...BROXTON AND SNIPESVILLE THROUGH 815 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3169 8267 3168 8267 3152 8285 3157 8306
3161 8306 3165 8302 3169 8300 3179 8292
3179 8287 3182 8284 3183 8281
TIME...MOT...LOC 2339Z 271DEG 11KT 3182 8281 3169 8288
3158 8302
ENYEDISpecial weather statement, Jun 16, 8:59 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
859 PM EDT THU JUN 16 2011
GAZ149-163-170145-
ATKINSON-CLINCH-
859 PM EDT THU JUN 16 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ATKINSON AND NORTHWESTERN CLINCH COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 945 PM EDT...
AT 859 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST
OF PEARSON TO 13 MILES SOUTH OF PEARSON...MOVING EAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PEARSON...
COGDELL AND AXSON THROUGH 945 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3134 8272 3104 8270 3108 8298 3118 8298
3118 8300 3126 8300
TIME...MOT...LOC 0059Z 262DEG 7KT 3123 8293 3113 8292
ENYEDISpecial weather statement, Jun 16, 9:16 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 916 PM EDT THU JUN 16 2011 GAZ136-151-152-170200- BRANTLEY-PIERCE-WAYNE- 916 PM EDT THU JUN 16 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN WAYNE...SOUTHEASTERN PIERCE AND NORTHERN BRANTLEY COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1000 PM EDT... AT 916 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF HORTENSE TO 9 MILES WEST OF RAYBON...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RAYBON... BROADHURST AND HORTENSE THROUGH 1000 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3155 8174 3126 8179 3124 8217 3144 8208 TIME...MOT...LOC 0116Z 250DEG 17KT 3136 8200 3129 8212 ENYEDI
Special weather statement, Jun 16, 9:37 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
937 PM EDT THU JUN 16 2011
GAZ149-163-170230-
ATKINSON-CLINCH-
937 PM EDT THU JUN 16 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
ATKINSON AND NORTHWESTERN CLINCH COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 1030 PM EDT...
AT 938 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES WEST OF
WILLACOOCHEE TO 15 MILES SOUTH OF WILLACOOCHEE...MOVING EAST AT 5
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WILLACOOCHEE THROUGH 1030 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3139 8288 3103 8284 3106 8298 3118 8298
3119 8305 3125 8305 3127 8304 3131 8307
3133 8307 3136 8311 3140 8314 3142 8314
TIME...MOT...LOC 0138Z 282DEG 6KT 3136 8312 3112 8301
ENYEDISpecial weather statement, Jun 16, 9:58 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
958 PM EDT THU JUN 16 2011
GAZ136-152>154-165-170245-
BRANTLEY-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-WAYNE-
958 PM EDT THU JUN 16 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY...WESTERN GLYNN AND NORTHERN CAMDEN
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 1045 PM EDT...
AT 958 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES EAST OF
BROADHURST TO WAVERLY...MOVING NORTHEAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAYNESVILLE...WAVERLY...
BROADHURST...ATKINSON...THALMANN...GARDI...MOUNT PLEASANT...
EVERETT...DOCK JUNCTION AND BRUNSWICK THROUGH 1045 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3108 8155 3109 8157 3113 8156 3112 8160
3105 8162 3099 8178 3152 8200 3164 8179
3158 8169 3156 8169 3155 8166 3151 8165
3147 8161 3143 8160 3138 8153 3113 8143
TIME...MOT...LOC 0158Z 236DEG 10KT 3149 8187 3112 8173
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:59 PM EDT | Special Weather Statement | JAX | Atkinson | 46 min |
| Jun 16, 9:16 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| Jun 16, 9:37 PM EDT | Special Weather Statement | JAX | Atkinson | 53 min |
| Jun 16, 9:58 PM EDT | Special Weather Statement | JAX | Glynn, Wayne | 47 min |
| Jun 16, 9:59 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch | 46 min |
| Jun 16, 10:40 PM EDT | Special Weather Statement | JAX | Atkinson, Bacon, Clinch, Coffee | 65 min |
| Jun 16, 11:11 PM EDT | Special Weather Statement | JAX | Bacon | 49 min |
| Jun 16, 11:30 PM EDT | Special Weather Statement | JAX | Pierce | 45 min |
| Jun 16, 11:39 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce | 17 min |
| Jun 16, 11:42 PM EDT | Special Weather Statement | JAX | Lanier | 48 min |
| Jun 16, 11:43 PM EDT | Special Weather Statement | JAX | Wayne | 47 min |
| Jun 16, 11:54 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 13 min |
| Jun 17, 12:25 AM EDT | Special Weather Statement | JAX | Glynn | 50 min |
| Jun 17, 12:57 AM EDT | Special Weather Statement | JAX | Glynn | 48 min |
| Jun 17, 2:51 PM EDT | Special Weather Statement | JAX | Charlton | 39 min |
| Jun 17, 3:29 PM EDT | Special Weather Statement | JAX | Charlton | 46 min |
| Jun 17, 3:36 PM EDT | Special Weather Statement | JAX | Coffee | 24 min |
| Jun 17, 3:48 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 42 min |
| Jun 17, 3:51 PM EDT | Special Weather Statement | JAX | Brantley | 24 min |
| Jun 17, 3:53 PM EDT | Special Weather Statement | JAX | Jeff Davis | 52 min |
| Jun 17, 3:57 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden | 48 min |
| Jun 17, 4:08 PM EDT | Special Weather Statement | JAX | Jeff Davis | 52 min |
| Jun 17, 4:32 PM EDT | Special Weather Statement | JAX | Brantley | 43 min |
| Jun 17, 5:11 PM EDT | Special Weather Statement | JAX | Glynn | 49 min |
| Jun 17, 5:14 PM EDT | Special Weather Statement | JAX | Camden | 31 min |
| Jun 17, 5:43 PM EDT | Special Weather Statement | JAX | Camden | 32 min |
| Jun 17, 5:58 PM EDT | Special Weather Statement | JAX | Pierce | 32 min |
| Jun 17, 6:09 PM EDT | Special Weather Statement | JAX | Clinch | 36 min |
| Jun 17, 6:30 PM EDT | Special Weather Statement | JAX | Ware | 30 min |
| Jun 17, 7:08 PM EDT | Special Weather Statement | JAX | Charlton, Ware | 52 min |
| Jun 17, 7:14 PM EDT | Special Weather Statement | JAX | Atkinson | 46 min |
| Jun 17, 7:40 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee, Jeff Davis | 50 min |
| Jun 17, 7:56 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.